| Catalog Number |
21-7357-24 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device not received by manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that during infusion, the high volume administration set tubing detached from the clave at the end of the tubing and a scant amount of liquid was leaking.The tubing was disconnected and reconnected and infusion continued without incident.At the end of the infusion, when the tubing was disconnected from the patient, the tubing dislodged from the clave at the end.It was noted that the patient had received the full dose of medication prior to the tubing coming apart and therefore did not require any additional intervention.No adverse patient effects were reported.
Additional Manufacturer Narrative
No product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.